# SDR SIMA20120228019

- Difficulty date: February 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 29,926 hours, 27,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE LAVATORY RIGHT GUSSET BEAM CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED THE CORRODED RIGHT GUSSET BEAM, PREPPED AND INSTALLED SERVICEABLE GUSSET I IAW EMB SRM 51-40-02 AND EMB SRM 51-20-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
